MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION I-CAST COVERED STENT; STENT, RENAL

ATRIUM MEDICAL CORPORATION I-CAST COVERED STENT; STENT, RENAL
Model Number 85453
Health Effect - Clinical Code Collapse (2416)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On completion of the investigation a final report will be submitted.Not available for return.
 
Event or Problem Description
It was reported that 409 days post endovascular aneurysm repair it was noted that the right renal stent was occluded.No intervention has occurred to date and there are no current plans for information.
 
Additional Manufacturer Narrative
Additional information: a 2, a 3, a 4.And b 7.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
It was reported that 409 days post endovascular aneurysm repair one of the two, or both of the stents placed in the right renal artery had occluded.The patient involved was enrolled in the zenith p-b ranch pivotal study conducted by cook, inc.No intervention has occurred to date and there are no current plans for intervention.The correspondence with the clinical manager from cook medical indicated the following ¿the site noted tortuous iliac arteries bilaterally and that the case was technically difficult due to the angulation of the aortic neck and orientation or the fenestrations and the visceral artery orifices".It was also noted on the 12-month imaging that the right renal stent was noted to be occluded.The notes also indicate that two 6mm x 22mm stents were placed in the right renal artery.The clinical manager did state that the kink was noted in the right renal artery stent, which was attributed to the acute angulation of the aortic neck.If the stent had kinked this would explain why the stent was occluded.The clinical manager also indicates that the kink was attributed to the acute angulation of the aortic neck.Other reasons for a kink of a stent would be if the fenestration of the endograft was not aligned properly with the renal artery.There is also a possibility that the endograft migrated slightly.This would also kink the stent.A review of the device history records indicates that this production lot of icast covered stents and relevant sub assembly device history records passed all quality and performance requirements prior to being released.A review of the incoming inspection of the raw stent was also conducted.There were no anomalies or non-conformances noted during this review.Based on the information provided the occlusion of the stent is due to the tight angulation of the aortic neck as described in the correspondence with the clinical manager.There is no evidence to conclude that the icast covered stent was the cause of the reported complaint.H3 other text : not available for return.

Brand Name
I-CAST COVERED STENT
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key10342198
Report Number3011175548-2020-00981
Device Sequence Number19687277
Product Code NIN
UDI-Device Identifier00650862854534
UDI-Public00650862854534
Combination Product (Y/N)N
PMA/510(K) Number
K080514
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2020
Device Model Number85453
Device Catalogue Number85453
Device Lot Number424075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2020
Supplement Date Received by Manufacturer08/17/2020
01/05/2021
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date08/20/2020
01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient Weight83